# SDR HALA20250314012

- Difficulty date: March 12, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 59,806 hours, 9,469 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 57,554 hours, 9,262 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Channel
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG LH UPPER PIVOT DOOR ACTUATOR CHANNEL FAIRING CRACKED. REPAIRED PER ROLLS ROYCE RB211 TRENT SRM 54-30-02 REPAIR NO 9 (FRSX010). DYE PENETRANT INSP OKAY, PER ENGINE ERA REINSP EVERY 25 CYCLES
